MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 03/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the in-stent target lesion located in the right distal superficial femoral artery (sfa) and proximal popliteal artery.Approximately 15 months after the index procedure, the patient¿s right distal sfa and proximal popliteal vasculature became reportedly occluded through a duplex ultrasound evaluation on (b)(6) 2017.A revascularization was performed on (b)(6) 2017, involving a percutaneous transluminal angioplasty (pta) and an additional lutonix dcb.The health care professional (hcp) deemed, it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2018-00227.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the in-stent target lesion located in the right distal superficial femoral artery (sfa) and proximal popliteal artery.Approximately 15 months after the index procedure, the patient¿s right distal sfa and proximal popliteal vasculature became reportedly occluded through a duplex ultrasound evaluation on (b)(6) 2017.A revascularization was performed on (b)(6) 2017, involving a percutaneous transluminal angioplasty (pta) and an additional lutonix dcb.The health care professional (hcp) deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2018-00228.
 
Additional Manufacturer Narrative
Corrected data: the event description had the following number "227" changed to "228." the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Additional Manufacturer Narrative
Corrected data: the event description had the following number "228 changed to "229." the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the in-stent target lesion located in the right distal superficial femoral artery (sfa) and proximal popliteal artery.Approximately 15 months after the index procedure, the patient¿s right distal sfa and proximal popliteal vasculature became reportedly occluded through a duplex ultrasound evaluation on (b)(6) 2017.A revascularization was performed on (b)(6) 2017, involving a percutaneous transluminal angioplasty (pta) and an additional lutonix dcb.The health care professional (hcp) deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2018-00229.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key7974470
Report Number3006513822-2018-00228
Device Sequence Number18882511
Product Code ONU
UDI-Device Identifier00801741088643
UDI-Public(01)00801741088643
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model Number9004
Device Catalogue Number9020413600080
Device Lot NumberGFXK3463
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer10/17/2018
10/22/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date10/18/2018
10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight72